# SDR IPXA1M66278

- Difficulty date: April 5, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71132
- Condition: Corroded
- Location: Rws 402-433
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING UPPER SKIN HAS CORROSION AROUND FASTENERS BETWEEN XORS402-433 AT STRINGER 9.  REPAIRED CORROSION REF EO MD11-5730-42373-A AND STASA EA 011-5730- 01-A3045 REV IR ON RT WING UPPER SURFACE STA XORS402-433 ALONG STR 9.
